I got menses after 5 moths of stopping birth control pills and the period was coming contineusly full month and now i am getting
Brown spot everyday after 3 weeks of menses
Is it normal?plz ans i m worried
Continuous bleeding for whole month is not normal and hence you should consult your Doctor for an examination. Hormonal issues and local factors may cause such type of bleeding. If tackled now, this will not recur in the next cycle. Hope this helps.
Take care and good luck.
I consult my doc she gave me medicens for heavey periods now its ok and now from last three days i hv'nt seen any spotting.
My menses date is almost now a days but yet not come.spotting b/t 2 cycle of manses made me worried but now over.i m active in sexual relation.may be i got pregnent:-)
Thanks for help
After so long time i am here.a little problem i m worried alot please somebody tell me that my gyne gave me bcp to regulate my period or harmon immbancmnt treatmnt for 3 mnths during med the period was regular befor med it was heavey n irregular but now from last 11nov it was due but did nt come and in dec it was nt come bt from 5th jan i m getting spotting brown and lite pink blood line.i dnt know wht is it?i am active in relation n me and my hubi want a baby. I did 2 preg test 1 in nov n 2nd in first week of dec bt both was negative.please somebody help me thts wht going on.may b i m preg or it is wht.please help if some one also face this problm.
Thanks alot for your concern. :-*
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.